Best allergy medicine for congestion
Advil Congestion Relief is a great choice to knock out a variety of sinus and allergy symptoms like nasal swelling, sneezing, runny nose, and sinus pressure and headaches. The powerful three-ingredient formula (ibuprofen, antihistamine, and nasal decongestant) works to relieve these symptoms with just one pill once a day, safe for those 12 years and older.
# of Reviews: 1510+
◘ One package of 50 coated tablets of Advil Allergy and Congestion Relief Tablets, Pain Reliever, Fever Reducer and Allergy Relief with Ibuprofen, Phenylephrine HCl and Chlorpheniramine Maleate 4
◘ 200mg ibuprofen pain medication temporarily relieves fever, minor body aches and headache
◘ Phenylephrine HCl 10 mg tablets with chlorpheniramine maleate 4mg work together to deliver sinus pressure relief, nasal congestion relief, runny nose relief and nasal swelling relief